Alert archive / Arizona / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jan 25, 2006, 5:44 AM MST for Cochise County, Greenlee County, Arizona. It was in force for 128 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2006, 5:44 AM MST (12:44 UTC)
- Expired
- Jun 2, 2006, 12:45 PM MST
- In force
- 128 days
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
Counties Cochise County, AZ, Greenlee County, AZ
The radar
The Flagstaff radar (KFSX), 195 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 0.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTWC 251246 SVRTWC AZC003-251330- /O.NEW.KTWC.SV.W.0001.060125T1244Z-060125T1330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 545 AM MST WED JAN 25 2006 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA * UNTIL 630 AM MST * AT 542 AM MST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER THE TOWN OF DOUGLAS AND WAS MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HAIL UP TO A QUARTER OF AN INCH IN DIAMETER HAS BEEN REPORTED IN THE TOWN OF DOUGLAS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946 $$ WEATHER.GOV/TUCSON
5 follow-up statements
000 WWUS55 KTWC 251326 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 622 AM MST WED JAN 25 2006 AZC003-251330- /O.CON.KTWC.SV.W.0001.000000T0000Z-060125T1330Z/ COCHISE AZ- 622 AM MST WED JAN 25 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 AM MST FOR CENTRAL COCHISE COUNTY... AT 618 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL EARLIER THIS MORNING IN THE DOUGLAS AREA. THESE STORMS ARE NOW LOCATED ABOUT 10 MILES NORTH OF RUCKER CANYON AND MOVING NORTH AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IN ADDITION...SOME SMALLER HAIL WAS REPORTED ALONG THE WESTERN SECTIONS OF COCHISE COUNTY MAINLY IN THE SIERRA VISTA TO BISBEE AREA. LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946 $$ WEATHER.GOV/TUCSON MOLLERE
000 WWUS55 KTWC 251340 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 636 AM MST WED JAN 25 2006 AZC003-251346- /O.EXP.KTWC.SV.W.0001.000000T0000Z-060125T1330Z/ COCHISE AZ- 636 AM MST WED JAN 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY EXPIRED AT 630 AM MST... EVEN THOUGH THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY EXPIRED JUST A FEW MINUTES AGO...RADAR CONTINUES TO DETECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MOVING NORTH NORTHEAST ACROSS MAINLY WESTERN SECTIONS OF THE COUNTY. ANY OF THESE STORMS HAS THE POTENTIAL TO BRIEFLY PRODUCE LARGE HAIL...ESPECIALLY DURING THE MORNING HOURS. LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946 $$ WEATHER.GOV/TUCSON MOLLERE
000
WUUS55 KTWC 021920
SVRTWC
AZC011-021945-
/O.NEW.KTWC.SV.W.0001.060602T1919Z-060602T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1219 PM MST FRI JUN 2 2006
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENLEE COUNTY IN SOUTHEAST ARIZONA
* UNTIL 1245 PM MST
* AT 1218 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HANNAGAN MEADOW...OR ABOUT 54 MILES SOUTHEAST OF SHOW LOW...AND
MOVING SOUTHWEST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DANGEROUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
3371 10939 3374 10935 3377 10935 3378 10932
3364 10923
$$
PYTLAK
WEATHER.GOV/TUCSON000
WWUS55 KTWC 021930
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1229 PM MST FRI JUN 2 2006
AZC011-021945-
/O.CON.KTWC.SV.W.0001.000000T0000Z-060602T1945Z/
GREENLEE AZ-
1229 PM MST FRI JUN 2 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 PM MST FOR
NORTHWESTERN GREENLEE COUNTY...
AT 1227 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HANNAGAN MEADOW...OR ABOUT 57 MILES SOUTHEAST OF SHOW LOW...MOVING
SOUTHWEST AT 5 MPH.
EXPECT WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING...AND PERHAPS SOME
SMALL HAIL. HOWEVER LITTLE RAIN IS EXPECTED.
LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
3371 10939 3374 10935 3377 10935 3378 10932
3364 10923
$$
PYTLAK
WEATHER.GOV/TUCSON000
WWUS55 KTWC 021945
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1245 PM MST FRI JUN 2 2006
AZC011-021953-
/O.EXP.KTWC.SV.W.0001.000000T0000Z-060602T1945Z/
GREENLEE AZ-
1245 PM MST FRI JUN 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENLEE COUNTY
HAS EXPIRED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING NEAR HANNAGAN
MEADOW HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...NEW THUNDERSTORMS
WERE DEVELOPING ALONG THE NEW MEXICO-ARIZONA BORDER NORTHEAST OF
BLUE. THESE ARE LIKELY TO BECOME STRONG AS THEY MOVE SOUTHWEST AT 10
MPH TOWARD HIGHWAY 191. ANY THUNDERSTORM THIS AFTERNOON WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LIGHTNING...BUT LITTLE
RAIN.
LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
3371 10939 3374 10935 3377 10935 3378 10932
3364 10923
$$
PYTLAK
WEATHER.GOV/TUCSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 3:00 AM MST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 25, 3:00 AM MST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 300 AM MST WED JAN 25 2006 .SYNOPSIS...A LOW PRESSURE SYSTEM WEST OF BAJA CALIFORNIA CONTINUES TO BRING SOME MOISTURE NORTH FROM THE SOUTHERN GULF OF CALIFORNIA. AS THIS SYSTEM MOVES NORTHEAST ACROSS THE REGION TODAY. EXPECT SCATTERED SHOWERS TO DEVELOP ACROSS THE AREA...MAINLY EAST OF THE TUCSON AREA. PRECIPITATION WILL GENERALLY BE LIGHT AND SPOTTY...EXCEPT IN THE MOUNTAINS OF GRAHAM AND GREENLEE COUNTY WHERE SEVERAL INCHES OF SNOW CAN BE EXPECTED. WEAK HIGH PRESSURE WILL MOVE OVERHEAD ON THURSDAY...WHICH WILL BE FOLLOWED BY A WEAK DISTURBANCE PASSING ACROSS THE FOUR CORNERS REGION EARLY THIS COMING WEEKEND. && .DISCUSSION...WELL DEFINED UPPER LOW CAN BE SEEN IN BOTH WATER VAPOR AND IR SATELLITE IMAGERY JUST WEST OF NORTHERN BAJA IN THE GENERAL VICINITY OF 32 DEG N LAT 118 DEG W LONG. FARTHER EAST OVER NORTHEAST SONORA AND NW CHIHUAHUA RADARS ARE DETECTING SOME VERY HEALTHY SHOWERS AND THUNDERSTORMS MOVING INTO SOUTHWESTERN SECTIONS OF COCHISE COUNTY. THE STORMS ARE MOVING QUITE RAPIDLY (40-50 MPH) AND A SPOTTER RECENTLY PHONED IN WITH A REPORT OF 1/2 INCH HAIL AS THE LEAD STORM MOVED THROUGH THE HEREFORD AREA. WINDS REPORTED BY THE SPOTTER WERE SURPRISINGLY NOT VERY IMPRESSIVE WITH GENERALLY 20 MPH AS THE STORM MOVED THROUGH. THIS STORM HAS DECREASED IN INTENSITY AS IT MOVED NORTH. THE CURRENT LOCATION AS OF 2:45 AM MST IS NEAR TEXAS CANYON ALONG INTERSTATE 10. PLENTY OF DRY AIR WRAPPING INTO THE LOW FROM THE SOUTHWEST. DEMARCATION LINE BETWEEN VERY DRY MID LEVEL AIR AND MOIST AIR IS GENERALLY ALONG THE PINAL/GRAHAM COUNTY LINE AND SOUTH ALONG THE PIMA/COCHISE COUNTY LINE. MOST OF THE ACTIVITY THAT OCCURS TODAY WILL GENERALLY BE EAST OF THIS LINE AS CURRENTLY INDICATED BY LATEST RADAR TRENDS. HOWEVER...AS THE CENTER OF THE UPPER LOW MOVES NORTHEAST ACROSS SOUTHWESTERN ARIZONA...THE ASSOCIATED COLD POOL OF AIR ALOFT WITH THE SYSTEM WILL HELP TO DESTABILIZE THE AIRMASS. AS A RESULT WE COULD SEE ISOLATED SHOWERS OR THUNDERSTORMS OVER FAR WESTERN AND CENTRAL DESERTS (INCLUDING TUCSON WESTWARD). MODEL OF CHOICE THIS MORNING IS THE GFS WHICH SEEMS TO HAVE A MUCH BETTER HANDLE ON THE DRY SLOT WHICH IS CURRENTLY WRAPPING NORTH INTO SOUTH CENTRAL ARIZONA. BASED ON THE GFS SOLUTION AS WELL AS SATELLITE AND RADAR TRENDS I TRIMMED INHERITED POPS BACK A BIT...MAINLY FOR THE WESTERN AND CENTRAL DESERTS. DAYSHIFT WILL HAVE TO KEEP AND EYE ON THE SITUATION AS IT EVOLVES AND ADDITIONAL UPDATES MAY BE REQUIRED DURING THE DAY...BUT FOR NOW THINK THE FORECAST IS REPRESENTATIVE OF THE ONGOING SCENARIO. SNOW AMOUNTS IN THE HIGHER ELEVATIONS HAVE BEEN TRIMMED BACK A BIT FROM PREVIOUS FORECASTS. FOR HANNAGAN MEADOW IN NORTHERN GREENLEE COUNTY STORM TOTAL WITH THIS SYSTEM IS EXPECTED TO BE AROUND 4 TO 6 INCHES. FOR THE PINALENO MOUNTAINS (MT. GRAHAM) IN SOUTH CENTRAL GRAHAM COUNTY AND THE CHIRICAHUAS IN EAST CENTRAL COCHISE COUNTY THE STORM TOTAL SNOWFALL AMOUNTS WILL GENERALLY BE AROUND 1 TO 3 INCHES. FOR THE SANTA CATALINAS IN NORTHEAST PIMA COUNTY ONLY EXPECTING AROUND AN INCH...AND EVEN THESE AMOUNTS WILL HAVE TO BE REEVALUATED IF THE DRY SLOT SHUTS DOWN THE CENTRAL AND WESTERN DESERTS. ONCE THIS SYSTEM MOVES THROUGH LATE TONIGHT AND EARLY THURSDAY WE SHOULD SEE A DECREASE IN CLOUDS AND DIMINISHING PRECIPITATION CHANCES. ANOTHER WEAK SYSTEM WILL BRUSH PAST THE STATE LATE FRIDAY AND EARLY SATURDAY...SO KEPT THE SLIGHT CHANCE OF SHOWERS IN THE WHITES FOR THAT TIME FRAME. THEREAFTER WEAK RIDGING BUILDS IN FROM THE WEST. HIGH TEMPERATURES FOR THE NEXT WEEK WILL GENERALLY BE IN THE MID TO UPPER 60S THROUGH THE WEEKEND FOR THE TUCSON AREA. A WARMUP INTO THE LOWER 70S WILL OCCUR DURING THE EARLY TO MIDDLE OF NEXT WEEK. && .CLIMATE...THE LAST MEASURABLE RAIN AT KTUS WAS ON DEC 12 2005 /0.01 INCH/. THE LAST TIME KTUS RECEIVED 0.10 OF AN INCH WAS ON OCT 17 2005. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MOLLERE WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 24, 2:35 PM MST, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 235 PM MST TUE JAN 24 2006 AZZ019-030-252145- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 235 PM MST TUE JAN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WEST OF THE BAJA PENINSULA WILL BEGIN TO MOVE NORTHEAST TONIGHT AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED RAIN SHOWERS WILL DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST ELEVATIONS. HOWEVER THE SNOW LEVEL WILL FALL TO 8000 FEET BY MORNING. SLUSHY ACCUMULATIONS UP TO 2 INCHES CAN BE EXPECTED ON THE HIGHEST PEAKS BY MORNING...SOME OF WHICH COULD FREEZE ON ROAD SURFACES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO WEDNESDAY EVENING AS THE SNOW LEVEL FALLS TO 6000 FEET. TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY ABOVE 7000 FEET...WITH THE HIGHEST AMOUNTS ON SOUTH-FACING MOUNTAIN SLOPES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ033-252145- TUCSON METRO/MARANA/GREEN VALLEY- 235 PM MST TUE JAN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A LOW PRESSURE SYSTEM WEST OF THE BAJA PENINSULA WILL BEGIN TO MOVE NORTHEAST TONIGHT AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED RAIN SHOWERS WILL DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST ELEVATIONS. HOWEVER THE SNOW LEVEL WILL FALL TO 8000 FEET BY MORNING. SLUSHY ACCUMULATIONS UP TO AN INCH ARE POSSIBLE BY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE EXPECTED WEDNESDAY THE SNOW LEVEL FALLS TO 6000 FEET. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ABOVE 7000 FEET...WITH THE HIGHEST AMOUNTS ON SOUTH-FACING MOUNTAIN SLOPES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ034-035-252145- SANTA CRUZ COUNTY-COCHISE COUNTY- 235 PM MST TUE JAN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A LOW PRESSURE SYSTEM WEST OF THE BAJA PENINSULA WILL BEGIN TO MOVE NORTHEAST TONIGHT AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED RAIN SHOWERS WILL DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST ELEVATIONS AS THE SNOW LEVEL REMAINS ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE EXPECTED WEDNESDAY AS THE SNOW LEVEL FALLS TO 6500 FEET. SLUSHY ACCUMULATIONS UP TO 2 INCHES ARE POSSIBLE ON MOUNTAIN TOPS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-252145- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 235 PM MST TUE JAN 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PYTLAK
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 10:25 AM MST | Snow Advisory | TWC | 10 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.